| Post Reply | RetroFed Forum Forum Index » Trans Joy |
| Author | Message | ||
|---|---|---|---|
|
Lily
lemmy.zip
Shirow@lemmy.zip Joined: 2025-11-07 |
These last days with Sertraline have been awkward. Right now, I'm in a good mood and having mood swings is annoying as hell. Well, feeling the withdrawal of SSRI because of unwanted side effect (hypomania). My GP told me I should stop. Tomorrow will mark the 8th month since I started E. Well I'm sharing some joy. Here a picture of me slightly tired at the end of the day looking like I would normally. Without any make-up but a new dress 👗 Next photo I'll be ginger again :3 Hope your day have been good too! (PS: Just noticed how big my breast is now on the picture, I love it :3) |
||
| 92 Original | |||
rawr >w<
lemmy.blahaj.zone
noneofyourgener@lemmy.blahaj.zoneJoined: 2026-08-18 |
you look cute and that top is really cool <3 it is sooo nice to hear that things are looking up despite all the hardships! excited to see the ginger x3 |
||
| 7 | |||
| Post Reply |
Back to top |